# SDR 95ZZZX6340

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61458
- Make and model: Hughes 269C
- Aircraft serial: 0008
- Engine: Lyc HIO360C1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 77416
- Condition: Missing
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER PULLEY (CRANK) PLUG MISSING.  STANDARD OIL PLUG INSTALLED IN ENGINE.  LYCOMING P/N 77416 SHOULD BE INSTALLED IN ENGINES ON 269 SERIES HELICOPTERS PER LYCOMING SI 1180B.  INSTALLED SCHWEIZER PLUG, PN 269A5513.
